MathSciNet Relay Station
MathSciNet bibliographic data
MR3238008 90B36 (60F05 60J70 60K25 90B22)
Budhiraja, Amarjit; Ghosh, Arka; Liu, Xin Scheduling control for Markov-modulated single-server multiclass queueing systems in heavy traffic. Queueing Syst. 78 (2014), no. 1, 57–97.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement